# SDR NWAA092203309

- Difficulty date: June 14, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 18,777 hours, 2,606 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACRID ODOR OF BURNING PLASTIC BEGAN SHORTLY AFTER TAKEOFF IN ROW 12, PULLED BREAKERS AND ODOR FADED, LANDING WAS UNEVENTFUL.  BULKHEAD VIDEO MONITOR REPLACED AND CHECKS OK.  REF LOG PAGE 0092917.
